# SDR P5CA9500565

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Oval Holes
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVAL HOLES FOUND ON 2 ANGLES AND 2 WEBS WHILE MODIFYING PER SB 53-2272 DRAWING 62400003 SHEET 91A.  REPLACED PARTS, INSTALLED PER DRAWING 62400003 SHEET 91A.
